# SDR K11A2011050572201

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 57,122 hours, 36,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD INSPECTION FOUND FRAME 1148 CRACKED IN 2 AREAS BETWEEN STRINGERS 30L AND 28L.
